Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 782–784 (Mi dan21475)  

MATHEMATICS

Two-sided closed ideals in the hyperenvelope of a semisimple Lie algebra

Yu. V. Borovskii

Vladimir branch Polytechnic Institute

Full text: PDF file (387 kB)

English version:
Soviet Doklady Mathematics, 1982, 26:1, 145–149

Bibliographic databases:
UDC: 519.46
Presented: С. М. Никольский
Received: 04.02.1982

Citation: Yu. V. Borovskii, “Two-sided closed ideals in the hyperenvelope of a semisimple Lie algebra”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 782–784; Soviet Doklady Mathematics, 26:1 (1982), 145–149

Citation in format AMSBIB
\Bibitem{Bor82}
\by Yu.~V.~Borovskii
\paper Two-sided closed ideals in the hyperenvelope of a semisimple Lie algebra
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 782--784
\mathnet{http://mi.mathnet.ru/dan21475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670830}
\zmath{https://zbmath.org/?q=an:0511.17005}
\transl
\jour Soviet Doklady Mathematics
\yr 1982
\vol 26
\issue 1
\pages 145--149


Linking options:
  • http://mi.mathnet.ru/eng/dan21475
  • http://mi.mathnet.ru/eng/dan/v265/i4/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021